# SDR SWIA200413717

- Difficulty date: August 19, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 24,921 hours, 34,980 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD BIN ROW 9 EXIT ROW LIGHT INOPERATIVE.  REPLACED SPLICE IN GROUND WIRE AT EXIT LIGHT ASSY AT ROW 9.  OPERATIONAL CHECK OK PER MM 33-50-00.
